RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 917–934 (Mi mz1015)  

Asymptotics of the Solution to the Cauchy Problem for Linear Parabolic Equations of Second Order with Small Diffusion

V. M. Khametov

Moscow State Institute of Electronics and Mathematics (Technical University)

Abstract: This paper is devoted to constructing an asymptotics of the solution to the Cauchy problem for a linear parabolic equation of second order with variable coefficients containing a small parameter at the highest derivative. Sufficient conditions for the existence and uniqueness of the “multiplicative” asymptotic expansion of the global solution of the problem are given.

DOI: https://doi.org/10.4213/mzm1015

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 775–789

Bibliographic databases:

UDC: 519
Received: 23.05.2000

Citation: V. M. Khametov, “Asymptotics of the Solution to the Cauchy Problem for Linear Parabolic Equations of Second Order with Small Diffusion”, Mat. Zametki, 68:6 (2000), 917–934; Math. Notes, 68:6 (2000), 775–789

Citation in format AMSBIB
\Bibitem{Kha00}
\by V.~M.~Khametov
\paper Asymptotics of the Solution to the Cauchy Problem for Linear Parabolic Equations of Second Order with Small Diffusion
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 917--934
\mathnet{http://mi.mathnet.ru/mz1015}
\crossref{https://doi.org/10.4213/mzm1015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835191}
\zmath{https://zbmath.org/?q=an:0994.35035}
\elib{http://elibrary.ru/item.asp?id=5021432}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 775--789
\crossref{https://doi.org/10.1023/A:1026668902173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1015
  • https://doi.org/10.4213/mzm1015
  • http://mi.mathnet.ru/eng/mz/v68/i6/p917

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:73
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019